# SDR DHL2005781507

- Difficulty date: February 15, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK,  CRACK AT LIGHTENING HOLE LOWER TORQUE BOX L/SIDE AFT OF STA 1223 (MARKED).  STOP DRILL CRACK AT LIGHTENING HOLE LOWER TORQUE BOX LT SIDE AFT OF STA 1223, .250 TERMINATED AT END OF CRACK IAW B727 SRM 51-10-1 ACCOMPLISHED 727 HFEC 51-00-00 FIG 1 END OF CRACK FOUND, FABRICATED DOUBLER IAW 53-10-25 FIG IAW MAT 7075T6 .040 PO NR 9001065 DIM 4 1/2 INCH BY 4 INCH IAW B727 SRM 51-40-2 FIG 1 ALODINED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 51-40-2 FIG 1.
